# SDR DALA2019122427526

- Difficulty date: December 21, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 40,733 hours, 20,020 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Brace
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG DRAG FITTING CLAMP & DIAG BRACE, STEP 27. CORROSION IN HOLES # 13, 14, AND 18, WAS FOUND.   REPLACED PER ERA 583990-14AD REV. ORIG. SECTION 1 AND ETI-57-19-190 REV 13.
